Retailer’S Replenishment Policies Under Conditions of Permissible Delay in Payments

Yung-Fu Huang

The Yugoslav Journal of Operations Research (2004)

  • Volume: 14, Issue: 28, page 231-246
  • ISSN: 0354-0243

How to cite

top

Yung-Fu Huang. "Retailer’S Replenishment Policies Under Conditions of Permissible Delay in Payments." The Yugoslav Journal of Operations Research 14.28 (2004): 231-246. <http://eudml.org/doc/261581>.

@article{Yung2004,
author = {Yung-Fu Huang},
journal = {The Yugoslav Journal of Operations Research},
language = {eng},
number = {28},
pages = {231-246},
publisher = {Faculty of Organizational Sciences},
title = {Retailer’S Replenishment Policies Under Conditions of Permissible Delay in Payments},
url = {http://eudml.org/doc/261581},
volume = {14},
year = {2004},
}

TY - JOUR
AU - Yung-Fu Huang
TI - Retailer’S Replenishment Policies Under Conditions of Permissible Delay in Payments
JO - The Yugoslav Journal of Operations Research
PY - 2004
PB - Faculty of Organizational Sciences
VL - 14
IS - 28
SP - 231
EP - 246
LA - eng
UR - http://eudml.org/doc/261581
ER -

NotesEmbed ?

top

You must be logged in to post comments.